[ Back to Messages
Posted by Jacki
on September 14, 2000 at 09:17:58:
In Reply to: Re: jacki posted by monica on September 13, 2000 at 23:45:34:
: Hi jacki thanks for responding to my message you are right I am new to this board but i love it I wish we didnt have these but it is nice to know others feel the same.Im on lopressor which the doc just wentup on yesterday im on xanax too but i havent tried to stop the worry but i will thank you and God will help me too an dyou god bless beat are these the same things? I am so scared i feel like i could die at any minute.I also have anxiety.iam 27 this started hwen i was 24 my heart also beats fast is this a definate sign i'll something worse later?
: : Why are you so worried? Have you not seen 3 cardiologists, tons of docs, had ekgs, mris and you were told you have pvc's? Are you on any drugs for the pvc's, fast heart rate? If not, talk w/your doctor about it. PVC's are premature ventricular contractions, not to be misconstrued w/pac's; premature atrial contractions. They both feel about the same, a skipped beat, a thud, no beat and then a double beat, if you have 3 -8 in a row it feels like flutters. If you've had this for 3 yrs. and has not changed to any degree, what you feel will probably continue the same. GET USED TO IT and IT will not bother you so much. Will it turn into something worse later? Odds are NO. I've been plagued w/this problem for 42 yrs & I've wasted a great deal of time worrying about it, I wished I could retreve the time & "let go" of the fear/anxiety over this dreadful feeling. The more you get used to the feeling, relax & stay as calm as you can, the less bothersome they will be for you. However, I do recommend you talk w/a cardiologist for drug therapy & you may possibly benefit from talk therapy from a qualified mental health professional for your anxiety problem. Seems like a lot of us w/this condition suffer from anxiety. Try to relax, get to the Dr. & ask the ??? that are bothering you, list them all & don't be afraid to ask questions. Then follow the advise of your Dr. Then you have done all you can, the rest is up to you to learn to live w/this annoyance or be miserable the rest of your life. Good Luck Jacki
Monica: Lopressor & Xanax should help your palps very much, BUT, remember probably will NOT get rid of all of them. Experience speaking here. I was trying to let you know in my previous msg. to relax as much as possible when these scare you. I know this is not easy, it's very difficult, BUT, it will help to some degree. It's a vicious cycle, skip/rapid beats=anxiety/fear. So, the more you fear not, the LESS you feel the anxiety & the cycle then begins to break up somewhat. I wish you well dear & know that you are not alone. A lot of others suffer the anxiety as you do over this dreadful feelings. Be at peace. God Bless you. + Jacki